# SDR 99ZZZX3225

- Difficulty date: March 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N430CH
- Make and model: Bell 430
- Aircraft serial: 49037
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bearing
- Part number: 430310450101
- Condition: Failed
- Location: Swashplate
- Part time: 589 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAILED ASB-430-99-0, GREASE HAS METAL IN IT.  REPLACED SWASHPLATE DUPLEX BEARING.
